Sledovať
Uğur Ulusu
Uğur Ulusu
Professor in Sivas Cumhuriyet University
Overená e-mailová adresa na: cumhuriyet.edu.tr
Názov
Citované v
Citované v
Rok
ℐ-lacunary statistical convergence of sequences of sets
U Ulusu, E Dündar
Filomat 28 (8), 1567-1574, 2014
1542014
Lacunary statistical convergence of double sequences of sets
F Nuray, U Ulusu, E Dündar
Soft Computing 20, 2883-2888, 2016
652016
On asymptotically lacunary statistical equivalent set sequences
U Ulusu, F Nuray
Journal of Mathematics 2013 (1), 310438, 2013
642013
-Convergence
F Nuray, H Gök, U Ulusu
Mathematical communications 16 (2), 531-538, 2011
542011
Wijsman statistical convergence of double sequences of sets
E Dundar, F Nuray, U Ulusu
Iranian Journal of Mathematical Sciences and Informatics 16 (1), 55-64, 2021
372021
Strongly I_2-lacunary convergence and I_2-lacunary cauchy double sequences of sets
E Dündar, U Ulusu, N Pancaroğlu
362016
Cesàro summability of double sequences of sets
F Nuray, U Ulusu, E Dündar
ICSRS Publication, 2014
342014
On strongly lacunary summability of sequences of sets
U Ulusu, F Nuray
Journal of Applied Mathematics and Bioinformatics 3 (3), 75, 2013
342013
Lacunary I_2-invariant convergence and some properties
U Ulusu, E Dundar, F Nuray
International Journal of Analysis and Applications 16 (3), 317-327, 2018
312018
Wijsman I_2-convergence of double sequences of closed sets
F Nuray, E Dündar, U Ulusu
Pure and Applied Mathematics Letters, 2014
252014
-LACUNARY STATISTICAL CONVERGENCE OF DOUBLE SEQUENCES OF SETS
E Dündar, U Ulusu, B Aydın
Konuralp Journal of Mathematics 5 (1), 1-10, 2017
222017
On strongly I and I-lacunary convergence of sequences of sets
Y Sever, U Ulusu, E Dündar
222014
Asymptotically lacunary I2-invariant equivalence
U Ulusu, E Dündar
Journal of Intelligent & Fuzzy Systems 36 (1), 467-472, 2019
182019
On ideal invariant convergence of double sequences and some properties
E Dündar, U Ulusu, F Nuray
Creative Mathematics and Informatics, 2018
162018
Lacunary statistical summability of sequences of sets
U Ulusu, F Nuray
Konuralp Journal of Mathematics 3 (2), 176-184, 2015
152015
Asymptotically I_2-lacunary statistical equivalence of double sequences of sets
U Ulusu, E Dündar
Ilirias Publications, 2016
142016
I-Cesaro summability of sequences of sets
U Ulusu, Ö Kişi
International Conference on Pure and Applied Mathematics, 2015
142015
I_2-Cesàro summability of double sequences of sets
U Ulusu, E Dündar, E Gülle
Palestine Journal of Mathematics, 2020
132020
Lacunary I-invariant convergence
U Ulusu, F Nuray
Cumhuriyet Science Journal 41 (3), 617-624, 2020
122020
Deferred Cesàro summability and statistical convergence for double sequences of sets
U Ulusu, E Gülle
Journal of Intelligent & Fuzzy Systems 42 (4), 4095-4103, 2022
112022
Systém momentálne nemôže vykonať operáciu. Skúste to neskôr.
Články 1–20